| Catalog Number |
20374 |
| Medical Device Problem Codes |
False Positive Result (1227); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation conclusion: a review of the product did not find any unusual trend for the reported complaint category.Without a lot number, no further investigation can be conducted.Root cause: insufficient info source: phone.
Event or Problem Description
Reports suspected false positive results, uncomfirmed with alternate test method with 2 patients.Unknown if patients were symptomatic.No apparent adverse event.Report 2 of 2.